# SDR CA040825006

- Difficulty date: August 11, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,686 hours
- Engine: Pwa CA3
- Propeller: Hamstd 43E60
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Case
- Part number: 177770
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER A DROP DURING FIRE BOMBING OPERATIONS, THE CAPTAIN AND FO PERFORMED ENGINE VISUAL CONDITION CHECK.  THE FO NOTED A LARGE AMOUNT OF OIL LEAKING FROM THE RT ENGINE.  OIL TEMPERATURE, PRESSURE AND QUANTITY WERE CLOSELY MONITORED ON THE 20 MIN.   FLIGHT BACK TO THE MAINTENANCE BASE.  MAINTENANCE FOUND OIL LEAKING FROM AN INSERT ON THE FRONT NOSE CASE.  THE NOSE CASE WAS REPLACED AND THE A/C RETURNED TO SERVICE.
